Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Pressure inn the lower abdomen after riding bike. Due to constipation?

Female, noticed after riding my bike last night, lower left abdominal area located where what feels like right on top of left ovary, VERY tender to the touch or any pressure, flexing stomach or stretching out the stomach, stretching left leg or even taking a big breath. I cannot sleep as it hurts all night no matter how I am positioned, standing up relieves some pain but not much. I know I am not constipated. Pain is a 7/10 at its worst.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
must be muscle pull of lower back causing pain in lower abdomen and legs
it will take 3-4 wk
take muscle relextant
like nimulid MR
take rest
apply sensor ointment on local area for pain
the muscle may take 3 - 4 wk to repair with med
antacids and warm water to prevent constipaion as it can increse pain
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor